Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Sinutab Non-Drowsy Congestion Relief – 15 Tablets
  • Sinutab Non-Drowsy Congestion Relief – 15 Tablets
  • Sinutab Non-Drowsy Congestion Relief – 15 Tablets
Sinutab Non-Drowsy Congestion Relief – 15 Tablets_30

Sinutab Non-Drowsy Congestion Relief – 15 Tablets

Availability: In stock

£3.99 RRP £4.41
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 1 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Sinutab Non-Drowsy Congestion Relief – 15 Tablets

Availability: In stock

£3.99 RRP £4.41
Warning Maximum Product Quantity of 1
 
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

  • no-u.png
  • yes-u.png
Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 1
 

Sinutab Non-Drowsy Congestion Relief – 15 Tablets

£3.99

Checked By

What are Sinutab Non-Drowsy Congestion Relief Tablets?

Sinutab Tablets are a form of treatment that works to relieve the effects of a cold, the flu, or allergies. In particular, these tablets treat aches, pains, and nasal congestion. The active ingredients in the tablets are:

  • Paracetamol
  • Pseudoephedrine

Paracetamol is a common painkiller that helps to relieve a fever as well as pain. Pseudoephedrine is an antihistamine that works to reduce symptoms of infections and allergies.

 

What is the difference between a cold and the flu?

A cold and the flu have a lot of similarities but also several differences. A cold’s symptoms take longer to appear than those of the flu. The symptoms are also milder and can be treated quicker as a result. Though the symptoms themselves are similar. There are also many different types of cold, whereas there are only three types of flu.

 

Who are these Sinutab tablets suitable for?

These tablets are suitable to be used by adults and children aged 12 and over. Anyone who is allergic to the ingredients contained in the tablets should not use them. They should also not be used by anyone who any of the following applies to:

  • Have very high blood pressure
  • Has severe heart disease
  • Taking any other medication that contains paracetamol
  • Taking an antidepressant known as a Monoamine Oxidase Inhibitor (MAOI)

If you are using any other medication, speak to a doctor or Chemist 4 U pharmacist before using these tablets.

 

Can someone who is pregnant or breastfeeding use these tablets?

Anyone who is pregnant or breastfeeding should consult a medical professional before using Sinutab tablets.

 

How should Sinutab Non-Drowsy Congestion Relief Tablets be used?

They should be taken with a glass of water only. Children aged 12-15 should take one tablet every 4-6 hours, up to four times a day. Children aged 16 and over and adults can double that dosage if needed. If symptoms are still present after using, speak to a doctor or Chemist 4 U pharmacist.

 

Are there any side effects?

Like with many types of medicine, there is a chance of side effects. Potential side effects include:

  • Itchy skin rashes
  • Hallucinations
  • Blood disorders

If you notice a side effect, stop using and speak to a doctor or Chemist 4 U pharmacist as soon as possible. You can also record a side effect using the MHRA Yellow Card Scheme.

 

Why do I need to answer questions to buy this product?

You do not need a prescription for Sinutab, however, you will be asked to complete a short medical questionnaire by your Chemist 4 U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that Sinutab is the best choice for you.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Coughs, Colds & Flu / Cold & Flu Pharmacy / Coughs, Colds & Flu / Decongestants / Pseudoephedrine

>